MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA OXYLOG 3000PLUS; VENTILATORS, TRANSPORT

DRÄGERWERK AG & CO. KGAA OXYLOG 3000PLUS; VENTILATORS, TRANSPORT
Model Number 5704811
Medical Device Problem Codes Failure to Deliver (2338); Complete Loss of Power (4015); Unexpected Shutdown (4019)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 11/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
The hospital complained that during the transfer of a patient, oxylog 3000 plus automatically stopped ventilation when the power was connected, and the ventilation could not be restored after the machine was restarted.It was reported that the patient¿s spo2 saturation temporarily decreased.No serious injury was reported.The hospital staff immediately used the manual air bag to ventilate the patient in the transport vehicle (information from ufr).
 
Additional Manufacturer Narrative
The logfile and information provided were analyzed for the investigation at the manufacturer site.Based on logfile of the affected device, the reported behavior was confirmed.It was reported that the patient¿s spo2 saturation temporarily decreased.No serious injury was reported.The "charge internal battery" alarm and the "internal battery discharged" alarm were correctly displayed and warned the user about a low battery level.The ifu requires the internal battery to be removed and plugged in again as a remedy for this error message.Otherwise, the device might not switch back to external supply and stays in battery mode which can result in a fully depleted battery.As the use of the device was continued the ventilation finally stopped.There are known charging issues with oxylog 3000 plus and batteries with revision 25 and 26.One cause is a problem in the configuration of the battery pack, which can result in charging failures.As an aftereffect the device does not switch back to external supply and stays in battery mode which can result in a fully depleted battery.If the battery is further discharged the alarm "charge int.Battery" is displayed and in case of a discharged battery the device alarms visually and acoustically (alarm message "int.Battery discharged").The ventilation function stops.In this case an alternative independent ventilation device has to be used instantly, as described in the ifu.The charging parameters of new batteries have been adjusted.If the red charging status persists or occurs repeatedly at the end of the charging cycle, the battery must be replaced.The risk arising from the battery fault indication situation is covered by the risk management report, no previously undetected risks have arisen.The results of the investigation did not reveal any new risks which are not covered by the product risk management file.
 
Event or Problem Description

Brand Name
OXYLOG 3000PLUS
Common Device Name
VENTILATORS, TRANSPORT
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key20986363
Report Number9611500-2024-00599
Device Sequence Number7788179
Product Code CBK
UDI-Device Identifier04048675249221
UDI-Public(01)04048675249221(11)221115(93)5704811-24
Combination Product (Y/N)N
PMA/510(K) Number
K103625
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5704811
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/10/2024
Supplement Date Received by Manufacturer03/14/2025
Initial Report FDA Received Date12/20/2024
Supplement Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/15/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown